# SDR SWAA2023020881242

- Difficulty date: December 13, 2022
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 7 LOCATED ON SLAT STATION 322.71 LOWER SURFACE AT RT WING 2022-696635<[01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC 600D; S/N:220273012; CAL DUE DATE: 17-DEC-23.;[02] REPLACED SLAT 7 ON RT WING IS DOCUMENTED ON TTG8Q00H116S SEE INDIVIDUALS SIGN OFF BELOW;[03] REPLACED SLAT 7 ON RT WING IS DOCUMENTED ON TTG8Q00H116S SEE INDIVIDUALS SIGN OFF BELOW
